Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Swollen breasts, lower stomach cramps, bloating, dizziness. Had unprotected sex. What do you think?

Good Afternoon i have a question about pregnancy welll i just had a baby 4weeks ago on july 7th and i was 5months he past away but me and my boyfriend begin to have sex again On the twentith of july and this week i have been experiencing what i believe are pregantcu symptoms. I have swollen breast and my lower stomach cramps in the morning and also looks bloated and when i waske up grom aleep i have dizziness if you could please tell me what u think of this situation i would greatly appreciate it
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Welcome to health care magic ,

If you have unprotected sex, You should do urine pregnancy test or blood test to check whether you are pregnant or not.

Premenstrual symptoms can also mimic like some of your symptoms.

Wish you best health.
Answered: Fri, 10 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor